Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taking targit AM for high bp. Will there be any side effect of taking metpure and Telma H?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1986
Answered : 2094 Questions
Hi,I am a High BP patient from last 7 years and from last 2 years i am taking Targit AM once in a day. about a week back inspite of taking targit AM i was diagonosed with 156/106 BP. My doctor changed my medicine and prescribed metpure am (50+5) and Telma H once in a day, My question is can i take both the tablets simulateneously. Would there be any side affect of taking these medicines. Regards
Posted Sat, 6 Oct 2012 in Hypertension and Heart Disease
Answered by Dr. Akhilesh Dubey 39 minutes later

Thank you for posting your query.

After going through your history, there are two major health issues.
1) Essential Hypertension
2) Over weight (?Obesity)

As you were already taking targit AM which contain amlodepine+Telmisartan and still your blood pressure is not under control, hence metaprolol+amlodepine( Metpure AM) along with Telma H is given to you.

You can take Telma H (I hope it is 40mg or 80mg?) as it contains diuretic in it and Metpure AM may be taken in the evening to control BP round the clock. As your weight is more, dose required to control BP may be little high.

There may be minor side effects but it is more important to keep blood pressure to optimum level that would be 130/80 mm of Hg.

As you are Overweight try to reduce weight by changing to low calorie low fat diet and exercises and reduce salt intake to control Blood pressure.

I think I have answered your query if you have any question I will be happy to solve your query.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor